# SDR DALA2016060704399

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 72,344 hours, 55,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN THE COCKPIT ON APPROACH; DONNED O2 MASKS. SMOKE WAS COMING FROM UNDERNEATH THE CAPTAINS TAXI LIGHT CONTROL PANEL.  AN EMERGENCY WAS DECLARED. MAINTENANCE FOUND A LOOSE TERMINAL WIRE AT THE LANDING LIGHT/GROUND FLOOD LIGHT SWITCH PANEL.  THE TERMINAL WAS RE-SECURED AND THE ACFT HAS RETURNED TO SERVICE.
